Get Your Dog Care Questions Answered by Experts
Hello, My name is CandyThank you for allowing me to assist you today. I am reviewing your question and will be right with you.
Good news is that if he were going to have any complications from this drug you should have seen them within 12 hours of ingestion.
If this happened more then 24 hours ago and you are not seeing any problems then I do not think there is any cause for alarm. Hopefully the bottle was empty or they ended up on the ground.
Its is always good to call your vet and just let them know what happened so they can add it to his medical chart but I doubt they would want to see him. I suspect he is going to be fine.
In rare cases overdose can result in damage to the liver but he would shows symptoms such as vomiting, loss of appetite or lethargy or pain in the abdomen. It does not sound like this is the case here so I would not be too concerned.
I hope this helps ease your mind, Please reply back if you have additional questions and I will be happy to continue.
If you have no additional questions please take a few moments to provide a rating . Rating indicates that you are finished with this session and prompts Justanswer to compensate me for assisting you today. I am not compensated for my time until you provide a rating.Candy
You are very welcome. That is a pill that seems to be bitter so I would not expect him to just chew them up. Give him a good pet from me and tell him no more eating things he shouldn't.